Why Does my Undereye Filler Look Gray and Puffy?

I had Dermal filler in the area under my eyes where there was some fat deficit related to aging skin. Now it is still puffy, lumpy, and looks darker than before with a gray color. It has been three weeks. I look older and more tired now because of it.

Doctor Answers (2)

Dermal filler under the eyes

+2

Hi Carmen,

You should return to your physician for examination of the area. It is difficult to answer your question without knowing what was injected, how much was injected, and at what level it was injected. It sounds as if the filler was injected superficially (above your muscle, and likely too close to the surface of your skin, lending to the gray color). At three weeks following the injections, the filler should have settled down. Contact your doc. Be well.

Dr. P


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Filler under eyes

+1

 Give it 2 more weeks. You could have some residual bruising or resolving bruising. It is possible that the filler is too superficial, and that can give a bluish hue to the area. If that is the case, consider your doctor using a hyluronidase, which will remove the excess filler.

Omeed Memar, MD, PhD
Chicago Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.